Journal of Differential Geometry

Precisely invariant collars and the volume of hyperbolic 3-folds

F. W. Gehring and G. J. Martin

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 49, Number 3 (1998), 411-435.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214461106

Digital Object Identifier
doi:10.4310/jdg/1214461106

Mathematical Reviews number (MathSciNet)
MR1669657

Zentralblatt MATH identifier
0989.57010

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds
Secondary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Gehring, F. W.; Martin, G. J. Precisely invariant collars and the volume of hyperbolic 3-folds. J. Differential Geom. 49 (1998), no. 3, 411--435. doi:10.4310/jdg/1214461106. https://projecteuclid.org/euclid.jdg/1214461106


Export citation